# SDR SWAA2022040621420

- Difficulty date: December 11, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 695; BETWEEN STR 16L AND 17L; FWD HALF OF STUB FRAME HAS CORROSION ALONG EDGE OF INNER FLANGE / ACCOMPLISHED BLEND REPAIRS ON FRAME FITTING ASSEMBLY BETWEEN STR 16L AND STR 17L. I.A.W. EA 192544 IR AND SWA EA. 1-753-36234 REV IR BLENDS ACCOMPLISHED ON FWD AND AFT HALFS OF FRAME.
